# SDR SWAA2018071123375

- Difficulty date: July 5, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 42,002 hours, 24,811 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 141A8312
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ATTACH ANGLE TO INNER CREASE BEAM CORRODED.  R&R ANGLE IAW SRM AND DWG.
